U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Please tell me, could mult- vitamin and mineral suppleaent affect your blood glucose?

1 doctor answer1 doctor weighed in
Dr. Emanuel Winocur
Psychiatry 67 years experience
No: It is not the vitamins nor the minerals that may affect your glucose level but the other active ingredients to make the pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 3, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.